# SDR DALA2019020400781

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 118,875 hours, 21,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEATS 26AB ARE INOPERATIVE. FOUND CONNECTOR ON 26A NEXT TO SIDEWALL SEAT FRAME UNDERNEATH WIRE PULLED OUT OF PIN. REPLACED CONNECTOR AT SEAT FRAME. MCO/PLAC REMOVED.
